Vol. 46, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on countably subparacompact spaces

Thomas Rollin Kramer

Vol. 46 (1973), No. 1, 209–213
Abstract

It is the purpose of this paper to characterize countably subparacompact spaces in a number of ways and to point out similarities in the pathologies of countably subparacompact spaces and normal spaces. It will be shown inter alia, that a space is countably subparacompact if and only if it is countably a-paracompact, and also if and only if it is countably metacompact and subnormal. The well known product of ordinal spaces, W × W, is shown to be not countably subparacompact, despite the fact that W is compact and W is countably subparacompact and normal.

Mathematical Subject Classification 2000
Primary: 54D20
Milestones
Received: 25 January 1972
Revised: 15 June 1972
Published: 1 May 1973
Authors
Thomas Rollin Kramer